A new cubic character sum

A. Rajwade; J. Parnami

Acta Arithmetica (1982)

  • Volume: 40, Issue: 4, page 347-356
  • ISSN: 0065-1036

How to cite

top

Rajwade, A., and Parnami, J.. "A new cubic character sum." Acta Arithmetica 40.4 (1982): 347-356. <http://eudml.org/doc/205820>.

@article{Rajwade1982,
author = {Rajwade, A., Parnami, J.},
journal = {Acta Arithmetica},
keywords = {cubic character sums; elliptic curves; complex multiplication; division points},
language = {eng},
number = {4},
pages = {347-356},
title = {A new cubic character sum},
url = {http://eudml.org/doc/205820},
volume = {40},
year = {1982},
}

TY - JOUR
AU - Rajwade, A.
AU - Parnami, J.
TI - A new cubic character sum
JO - Acta Arithmetica
PY - 1982
VL - 40
IS - 4
SP - 347
EP - 356
LA - eng
KW - cubic character sums; elliptic curves; complex multiplication; division points
UR - http://eudml.org/doc/205820
ER -

NotesEmbed ?

top

You must be logged in to post comments.